# SDR SWAA2021091010656

- Difficulty date: August 24, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN ACCESS PANEL 341B AT STA 105.26 AT RT HORIZONTAL STABILIZER (1 EA) ; 2021-368798 / [01] TOOK MEASURES OF CRACK RIB LEADING EDGE SKIN ACCESS PANEL 241B AT STA 105.26 AT RT HORIZONTAL STABILIZER MEASURES ARE: L:0.235 TOOL USED IS CALIPER P/N: 500-197-30 ; S/N: 15242824 DUE DATE: 17-JUN-22.; [02] REMOVED RIB LEADING EDGE SKIN ACCESS PANEL 341B AT STA 105.26 AT RT HORIZONTAL STABILIZER (1 EA) AND PERFORMED VISUAL INSPECTION AREA AND NOT FOUND MORE DAMAGE.; [04] EXACTLY LOCATION OF CRACK IS ON RIB STA 105.26 AT LEADING EDGE ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER; [05] STEP 4 COMPLETED.; [06] PERFORMED DRILL ON NEW RIB LOCATED AT STA 105.26 AT LEADING EDGE ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER AND APPLIED PROTECTIVE TREATMENT ON HOLES IAW B737-700 SRM 51-40-05 AND SRM 51-20-01; [09] INSTALLED NEW RIB AND FASTENER LOCATED AT STA 105.26 AT LEADING EDGE ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 186A1001 REV: A; [11] REPLACED RIB STA 105.26 AT LEADING EDGE ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 ;DWG 186A1001 REV: A AND DWG 186A1304 REV: - P/N USED 186A1352-8 PO 2021 184775 1; [12] REPLACED RIB STA 105.26 AT LEADING EDGE ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 ;DWG 186A1001 REV: A AND DWG 186A1304 REV: - P/N USED 186A1352-8 PO 2021 184775 1. RII
